Couldn't find what you looking for?

TRY OUR SEARCH!

Hi! My boyfriend and I had unprotected sex on Friday (it was my first time) and I took the morning after pill an hour later. We had sex again with a condom on Monday and everything was fine but this afternoon when we had sex (with a condom again) he noticed some blood on it! I realised that it was me bleeding, now it's past midnight and I'm still bleeding (it's pretty light as if I was just starting my period). It has been 5 days since I took the morning after pill so could this be a side effect? Or is it my period coming early? I have a little bit of discomfort in my vaginal area which I get during my period but I'm guessing it could also be because I'm new to sex. I was kinda irritable all weekend (PMS?) and today I was feeling really emotional! Ugh what's going on?! Could I be pregnant? Help! I am 17 btw. Thanks

Loading...

The morning after pill can cause your period to arrive early or late
Reply

Loading...

Hi there, i think i'm in that same boat. I had unprotected sex with my girlfriend last thursday (16/08) and minutes afterwards she took a morning after pill. We had protected sex on tuesday (21/08). Then today (23/08) she noticed some bleeding. First it was pinkish then now red-dark red. Can anyone explain to me what this could be. (her next cycle should start on the first week of next month.
Reply

Loading...

The morning after pill often makes you she'd your uterine lining. But not immediately, as it would start to dorm over the next few days. The sex probably helped to stimulate it. It's completely normal to gradually bleed.
Reply

Loading...